# SDR HNAA20240903212

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 42,951 hours, 38,874 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION HYD QTY 1 DROPPED THAN DROPPED AGAIN DURING LEVEL CRUISE.  R & R NR 1 EDP IRT AMM 29-10-03. OPS CHECK GOOD AT THIS TIME. NO DEFECTS NOTED. SERVICED HYD 1 SYSTEM IRT 12-13-01.
